everyday I am more and more convinced of the so-called wave theory in BP.
I learned that BP is a disorder that lies between major depression to the left and schizophrenia in the extreme right and all the spectrum therein.
Right now my hedonic set point moved to the right, because i think i moved from BP2 to BP1. Depression is no more an issue. On the contrary it\s my energy which is high and my mood low. The more I up my mood I sleep better and more calm. I use seroquel for up to 2 years to control my mania without affecting more or less my mood, so i don't an AD any more in 10 years. What irritates me is that I take 150 of seroquel. I add 1 risperidone. Actually they are equivalent; for each 1mg of the latter is equivalent to 100mg of the former. My problem is that I wish to reduce my seroquel a bit but each time I do this I have mixed states.
Now I diagnose myself according to the wave theory that my energy is high and my mood is low. Apart from the AC e.g. depakote, lamictal and all the sort of drugs which I hate to even hear their names, does it exist a way to overcome this situation.
It seems I carry on my life as if I am walking on a thin string with a stick to govern my balance because BP needs really a clown to cope with it. I inplaned in my garden: lavender, peppermint. Does anyone think of something that can lessen my dopamine and boost my energy a little to overcome my insomnia. omega3, tryptophan like...etc...etc...
I just finished reading an article about spectrum theory at http://www.psychiatrictimes.com/bipolar-disorder/content/article/10168/46826. It put the ends at MDD and Bipolar I... schizophrenia was not mentioned. Schizophrenia is not a mood disorder and will not be included in bipolar spectrum disorder, should that ever come to pass. The spectrum refers to sub-threshold bipolar within the MDD-BP I range.
I googled wave theory bipolar and the ONLY thing in psychiatry I found was your post. All other entries were about engineering.
Seroquel and reseridone - I was interested in your comment that they were the same. I looked them up in rxlist.com and found:
risperidone, a psychotropic agent belonging to the chemical class of benzisoxazole derivatives.
SEROQUEL® (quetiapine fumarate) is a psychotropic agent belonging to a chemical class, the dibenzothiazepine derivatives.
They are chemically different although they address the same problems. They are both antipsychotics. Your experience with finding the same response from 1mg resperidone and 100mg of Seroquel makes me wonder why you don't just up Seroquel to 250mg and drop the resperidone.. or something. Why 2 antipsychotics unless they do different things for you.
both are antimanic but seroquel is best for mixed states. Usually one should opt for one AP only in order not to combine 2 side effects and for max benefits and that\s a rule in psychopharmacology. But if you can't (general rule) use a therapeutic dose of one you can add up another genre.
For me I feel different results. However i strive to reduce seroquel which is more addictive somehow than risperidone if i can, yet i fail continuously
Omega oils help me with my moods but I think they boost dopamine. Jasmine oil is supposed to be really good for sleep. Just need a few drops, but I haven't been able to find it in the store. I wanted to try it because I am allergic to lavendar.
strange i find that omega3 makes me more energetic and irritating at times increasing my dopamine too. About Jasmine oil is it for massage or added to tea say. But tea leads to insomnia for me. So in short how to use it. it says good for depression but not for good sleep. Did you compare it with melatonin for example.
I believe very much in a theory saying that one feels he needs to take something lacking in his body. And this is very true and acknowledged medically in a way. e.g with low blood pressure you need slaty food, etc... For me i have been fond of fish eating it like mad, i.e. can swallow 3 pounds in one helping. So i have always wondered what does fish contain that alleviates my symptoms. Of course i thought of omega3, but then each time i take it i become anxious and nervous. They say the fish head contains lithium. My thought is now for iodine and am expecting my blood test to appear in a few days which i did for zinc and phosphorous too. The latter appeared already and were normal. So i am waiting for my iodine, it says is one of the causes of BP.
I am sure it's something in fish, which i am still searching.
What I read about Jasmine is to use the aromatherapy oil. Just a drop or two in a dish in the bedroom is supposed to be all you need. I never thought about it but I bet brewing a cup of Jasmine tea , not drinking it but just letting the smell fill the room, would be about the same effect. Because Jasmine tea does have caffeine in it if I remember correctly and that would keep you up.
I think sometimes the whole food is better than suppliments. Maybe there the type of omega oil found in fish is better absorbed by your body. As well you have to be a bit careful in storing Omega Oils as they can go rancid.
Good luck with the iodine test. I have heard it can worsen bipolar.
theory of biorhythms, etc...you are right and lately they try to found out which has potential to be developed as a new pharmacological approach to regulate body clocks i.e. Circadian Rhythm May Hold Key For Treatment Of Bipolar Disorder. Except that in biorythm models use three cycles: a 23-day "physical" cycle, a 28-day "emotional" cycle, and a 33-day "intellectual" cycle. Whereas the wave theory one can stay hypomanic for months not even weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.